# SDR IXXA202205040008

- Difficulty date: May 4, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N714AX
- Make and model: Boeing 767-200
- Aircraft serial: 22314
- Aircraft time: 89,334 hours, 27,843 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Support Angle
- Part number: 114T316671
- Condition: Cracked
- Location: Lt Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#6 SLAT LOWER EDGE HAS A CRACKED SUPPORT ANGLE. LOCATED BETWEEN THE CENTER AND THE OUTBD AUX TRACK
